MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY INTERNAL HEX IMPANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY INTERNAL HEX IMPANT; DENTAL IMPLANT
Model Number 204713
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/12/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be an post-placement/pre-load implant failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors and/or the lack of osseointegration.The loss of integration or the non-integration of an endosseous dental implant is a known inherent risk of the procedure as described in this product's instructions for use.
 
Event or Problem Description
Mobility was reported.Bone quality at the time of implant failure was type i.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved but osseointegration was not.Augmentation was not performed at the time of surgery.Patient is a smoker.Inadequate bone quality.

Brand Name
INTERNAL HEX IMPANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key5502863
Report Number1287163-2016-50341
Device Sequence Number213658
Product Code DZE
UDI-Device Identifier00614950004768
UDI-Public00614950004768
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number204713
Device Catalogue Number204713
Device Lot Number13030091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2016
Initial Report FDA Received Date03/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;